Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On $P^2$-irreducible 3-manifolds


Author: Wolfgang Heil
Journal: Bull. Amer. Math. Soc. 75 (1969), 772-775
DOI: https://doi.org/10.1090/S0002-9904-1969-12283-4
MathSciNet review: 0251731
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Haken, Theorie der Normalflaechen, Acta Math. 105 (1961), 245-375. MR 141106
  • 2. F. Waldhausen, On irreducible 3-manifolds which are sufficiently large, Ann. of Math. (2) 87 (1968), 56-88. MR 224099
  • 3. F. Waldhausen, Gruppen mit Zentrum und 3-dimensionale Mannigfaltigkeiten, Topology 6 (1967), 505-517. MR 236930


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12283-4

American Mathematical Society